The spectrum of a bright perseid
Acta Universitatis Carolinae. Mathematica et Physica, Tome 20 (1979) no. 2, pp. 75-77
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1979_20_2_a6,
author = {Bou\v{s}ka, J. and Mrkos, A.},
title = {The spectrum of a bright perseid},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75--77},
year = {1979},
volume = {20},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1979_20_2_a6/}
}
Bouška, J.; Mrkos, A. The spectrum of a bright perseid. Acta Universitatis Carolinae. Mathematica et Physica, Tome 20 (1979) no. 2, pp. 75-77. http://geodesic.mathdoc.fr/item/AUCMP_1979_20_2_a6/